# SDR R7MA0000613

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- Engine: Tmeca ARRIEL1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164348300
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDLE AND TORQUE CHANGES IRREGULARLY.  UPON REMOVAL, FOUND FUEL IN P2 LINE AT FCU.
